Alert archive / Arkansas / Special Weather Statements in 2012
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Dec 19, 2012, 10:20 PM CST for Carroll County, Madison County, Arkansas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 19, 2012, 10:20 PM CST (04:20 UTC)
- Expired
- Dec 19, 2012, 11:00 PM CST
- In force
- 40 min
- Issued by
- NWS Tulsa, OK
Counties Carroll County, AR, Madison County, AR
The radar
The Western Arkansas radar (KSRX), 118 km from the middle of the area, began a volume at 04:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.3 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 78 J/kg
- Mixed-layer CIN
- -223 J/kg
- Mixed-layer LCL
- 609 m above ground
- 0-6 km bulk shear
- 88 kt
- 0-1 km storm-relative helicity
- 442 m²/s²
- 0-3 km storm-relative helicity
- 455 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
085
WWUS84 KTSA 200420
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1020 PM CST WED DEC 19 2012
ARZ002-011-200500-
CARROLL AR-MADISON AR-
1020 PM CST WED DEC 19 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CARROLL AND EASTERN MADISON
AT 1020 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF ROCKHOUSE TO DUTTON...MOVING
NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...OAK GROVE...HARMONY...RED STAR...WEATHERS...
DENVER...BERRYVILLE...OSAGE...GREEN FOREST...DRYFORK...DELMAR...
METALTON...RUDD...CONNOR...CARROLLTON...CABANAL...RULE...COIN...
URBANETTE...HUNTSVILLE...PETTIGREW...AURORA...KINGSTON...FORUM...
DUTTON...BOSTON...WITTER...MARBLE...ALABAM...ROCKHOUSE AND WITHROW
SPRINGS STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3612 9347 3609 9347 3608 9344 3597 9345
3592 9350 3582 9352 3580 9377 3640 9374
3650 9329 3612 9329
TIME...MOT...LOC 0420Z 239DEG 44KT 3636 9365 3582 9369
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Dec 19, 5:11 PM CST, 5 hours 9 minutes earlier.
Area forecast discussion, Dec 19, 5:11 PM CST, 5 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
511 PM CST WED DEC 19 2012
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 0Z TAFS... MVFR CEILINGS WILL AFFECT ALL TAF SITES
OVERNIGHT. STRONG SOUTH WINDS THIS EVENING WILL SHIFT TO STRONG AND
GUSTY WEST AND NORTHWESTERLY WINDS AS A COLD FRONT MOVES ACROSS
THE AREA. ARKANSAS SITES MAY EXPERIENCE AN ISOLATED THUNDERSTORM
OR TWO LATER TONIGHT. LIGHT SNOW OR WINTRY MIX WILL BE POSSIBLE AT
SITES NORTH OF I 40 EARLY THURSDAY MORNING.
&&
.PREV DISCUSSION... /ISSUED 426 PM CST WED DEC 19 2012/
DISCUSSION...
A SHORTWAVE CURRENTLY MOVING ACROSS NORTHERN NEW MEXICO HAD
PUSHED A COLD FRONT INTO THE OKLAHOMA AND TEXAS PANHANDLES WITH AN
ASSOCIATED DRYLINE OVER FAR WESTERN OKLAHOMA. THIS COLD FRONT AND
DRYLINE WILL CONTINUE TO PUSH EASTWARD INTO EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS THIS EVENING AND OVERNIGHT.
AHEAD OF THE APPROACHING FRONT...SOUTHERLY WINDS GUSTING 15 TO 30
MPH AND WARM TEMPS HAVE CREATED LIMITED FIRE WEATHER DANGERS
ACROSS PORTIONS OF THE REGION. THESE WINDS HAVE ALSO TRANSPORTED
HIGHER DEWPOINTS ACROSS THE REGION WITH MOST LOCATIONS REPORTING
IN THE UPPER 50S TO AROUND 60 DEGREES. CHANCES FOR SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THE
DRYLINE THIS EVENING. DEEP LAYER SHEER OF 60+KT...STEEP MID LEVEL
LAPSE RATES AND WARM DEWPOINTS INTERACTING WITH THE COLD FRONT AS
IT OVERTAKES THE DRYLINE THIS EVENING WILL ALLOW FOR A LIMITED
CHANCE OF STRONG TO POSSIBLE SEVERE THUNDERSTORMS. THE GREATEST
CHANCES OF THUNDERSTORMS LOOKS TO BE ACROSS FAR EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS. DAMAGING WINDS LOOK TO BE THE MAIN HAZARD
THREAT WITHIN ANY SEVERE STORM THAT MAY DEVELOP...THOUGH AN
ISOLATED TORNADO AND LARGE HAIL COULD ALSO BE CAPABLE THROUGH THE
LATE EVENING HOURS.
BEHIND THE COLD FRONT...STRONG NORTHWESTERLY WINDS OF 20 TO 30
MPH...GUSTING OVER 40 MPH ARE EXPECTED ACROSS MOST OF EASTERN
OKLAHOMA WITH GUSTS OVER 35 MPH FOR NORTHWEST ARKANSAS. THESE
WINDS WILL CONTINUE OVERNIGHT AND INTO THE EARLY MORNING HOURS
THURSDAY. LIGHT SNOW TO SNOW FLURRIES MAY ALSO BE POSSIBLE LATE
TONIGHT AND EARLY THURSDAY AS THE BACKSIDE OF THE SHORTWAVE PUSHES
NORTHEAST THROUGH THE PLAINS. THE GREATEST CHANCE OF LIGHT SNOW
LOOKS TO BE ALONG/NEAR THE KANSAS AND MISSOURI BORDERS...WHERE A
LIGHT DUSTING OR SO COULD BE POSSIBLE. FURTHER SOUTH TO A LINE
FROM PAWNEE COUNTY TO MADISON COUNTY COULD SEE SNOW FLURRIES TO
LIGHT SNOW...WITH NO ACCUMULATIONS EXPECTED.
A COLD AND DRIER AIRMASS FILTERS THROUGH THE REGION THURSDAY WITH
NORTHWESTERLY WIND GUSTS 25 TO AROUND 35 MPH CONTINUING ACROSS
THE REGION. THESE CONDITIONS WILL LOWER AFTERNOON MIN RH VALUES
BELOW 30 PERCENT ACROSS MOST OF EASTERN OKLAHOMA...WITH 40+
PERCENT RH VALUES OVER NORTHWEST ARKANSAS. THIS WILL ALLOW FOR
ELEVATED FIRE DANGERS FOR EASTERN OKLAHOMA AND AT LEAST LIMITED
FIRE DANGERS OVER NORTHWEST ARKANSAS. WIND SPEEDS SHOULD DECREASE
DURING THE LATE AFTERNOON AND EVENING HOURS THURSDAY WHICH WILL
DECREASE FIRE DANGERS. RIDGE OF HIGH PRESSURE THEN SETS UP OVER
THE PLAINS FOR THE WEEKEND ALLOWING FOR MILD TEMPS AND SOUTHERLY
WINDS TO RETURN.
IN THE EXTENDED FORECAST...LATEST MODEL RUNS CONTINUE TO DISAGREE
ON THE NEXT WEATHER SYSTEM TO AFFECT THE REGION FOR NEXT WEEK.
CURRENT INDICATIONS ARE THAT A LONGWAVE TROF LOOKS TO PUSH OUT OF
THE PACIFIC NORTHWEST AND INTO THE SOUTHERN PLAINS DURING THE
FIRST HALF OF NEXT WEEK. THIS WAVE WILL ALLOW FOR RAIN SHOWERS AS
WELL AS RAIN CHANGING OVER TO WINTRY PRECIP TO BE POSSIBLE MID
WEEK AS THE BASE OF THE TROF MOVES THROUGH. EXACT DETAILS OF
TIMING/TYPE/AMOUNTS OF PRECIP STILL REMAINS UNCERTAIN AT THIS
TIME. WILL CONTINUE TO MONITOR AND UPDATE AS MORE DATA COMES IN
AND FORECASTER CONFIDENCE/MODEL CONSISTENCY BECOME MORE IN-LINE
WITH EACH OTHER.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 9 PM WEDNESDAY TO 7 AM THURSDAY FOR OKZ049-
OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ070-
OKZ071-OKZ073-OKZ074-OKZ075.
AR...NONE.
&&
AVIATION...06Hazardous weather outlook, Dec 19, 8:14 PM CST, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 814 PM CST WED DEC 19 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 814 PM CST WED DEC 19 2012 ...SEVERE WEATHER POSSIBLE INTO THE EARLY MORNING HOURS... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...LIMITED. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. WINTER WEATHER. SNOW ACCUMULATION. RISK...LIMITED. AREA...FAR NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. ONSET...AFTER 3 AM. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...LIMITED. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A STRONG STORM SYSTEM WILL CONTINUE TO TRACK ACROSS THE PLAINS OVERNIGHT. THUNDERSTORMS WILL RAPIDLY SPREAD NORTHEASTWARD... PUSHING EAST OF THE FORECAST AREA BY EARLY THURSDAY MORNING. SUFFICIENT MOISTURE HAS SPREAD ACROSS THE AREA ALLOWING INSTABILITY LEVELS SUPPORTIVE OF SEVERE THUNDERSTORMS. ADDITIONALLY... LIFT AHEAD OF THE APPROACHING STORM SYSTEM WILL ALSO AID STORM UPDRAFTS... WHILE VERY STRONG WINDS ALOFT OVERSPREAD THE REGION. LATEST DATA SUGGEST STORMS WILL DEVELOP INTO ONE OR MORE LINES WHICH WILL ENHANCE THE DAMAGING WIND POTENTIAL. THE WINDS ALOFT ALSO APPEAR SUPPORTIVE OF BRIEF TORNADOES WITHIN THESE LINES OF STORMS. SHOULD THESE TORNADO SIGNATURES DEVELOP THEY WILL BE BRIEF AND LIKELY BE PRECEDED WITH LITTLE TO NO WARNING. STRONG WEST TO NORTHWESTERLY WINDS WILL DEVELOP THIS EVENING AND PERSIST THROUGH THE OVERNIGHT HOURS AS THE STORM SYSTEM LIFTS INTO THE MISSOURI VALLEY. WIND GUSTS AROUND 45 MPH WILL BE POSSIBLE AND STRONG WINDS WILL CONTINUE INTO THURSDAY BEFORE DIMINISHING BY THURSDAY AFTERNOON. ANY WILDFIRES THAT ARE ONGOING OR DEVELOP EARLY THURSDAY WILL SPREAD QUICKLY. FINALLY...AS THE STORM SYSTEM SHIFTS EASTWARD... LIGHT RAIN WILL TRANSITION TO LIGHT SNOW FOR AREAS NEAR THE OKLAHOMA KANSAS BORDER AND INTO FAR NORTHWEST ARKANSAS. SNOWFALL AMOUNTS ARE FORECAST TO REMAIN VERY LIGHT WITH NO IMPACTS EXPECTED. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED ACROSS EXTREME EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. FRIDAY THROUGH SUNDAY...NO HAZARDS. MONDAY AND TUESDAY...WINTER WEATHER POTENTIAL. EXTENDED DISCUSSION... STRONG NORTHWESTERLY WINDS WILL CONTINUE INTO THURSDAY MORNING WITH GUSTS AROUND 40 MPH LIKELY. WINDS WILL DIMINISH BY LATE AFTERNOON. DRY AND MILD WEATHER WILL PREVAIL THROUGH THE WEEKEND... WITH A STRONG STORM SYSTEM AGAIN DEVELOPING AND MOVING INTO THE CENTRAL U.S. BY EARLY NEXT WEEK. THIS SYSTEM IS LIKELY TO IMPACT THE CHRISTMAS HOLIDAY WITH BOTH THUNDERSTORM AND WINTER WEATHER POTENTIAL SOMEWHERE FROM THE SOUTHERN TO CENTRAL PLAINS. THE LOCATION AND MAGNITUDE OF THESE IMPACTS WILL CONTINUE TO BE REFINED WITH LATER FORECASTS... HOWEVER BE AWARE OF THIS POTENTIAL STORM SYSTEM AND KEEP APPRISED OF FORECAST CHANGES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Dec 19, 9:23 PM CST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
923 PM CST WED DEC 19 2012
OKZ053-200430-
CHOCTAW OK-
923 PM CST WED DEC 19 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1030 PM CST
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
CHOCTAW
AT 923 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF SPEER TO 10 MILES SOUTH OF UNGER...
MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...HUGO...ORD...FROGVILLE...GRANT...GAY...GOODLAND...
SAWYER...FORT TOWSON...SWINK...UNGER...SOPER...MESSER...KENT...
HUSKEY...FALLON...SPEER...APPLE...HUGO LAKE STATE PARK AND RAYMOND
GARY STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3387 9551 3389 9551 3388 9555 3392 9556
3393 9559 3388 9569 3389 9575 3386 9577
3386 9581 3392 9591 3416 9567 3416 9515
3395 9515 3395 9522 3389 9525 3387 9529
3388 9533 3386 9542
TIME...MOT...LOC 0323Z 260DEG 28KT 3418 9551 3389 9583Special weather statement, Dec 19, 9:34 PM CST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
934 PM CST WED DEC 19 2012
OKZ076-200430-
LE FLORE OK-
934 PM CST WED DEC 19 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1030 PM CST
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHERN LE FLORE
AT 934 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES WEST OF WHITESBORO TO 12 MILES SOUTHWEST OF
HONOBIA...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...OCTAVIA...BIG CEDAR...MUSE...WHITESBORO AND
HONOBIA.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3468 9494 3468 9495 3473 9493 3478 9445
3455 9445 3454 9446 3450 9447 3450 9494
TIME...MOT...LOC 0334Z 260DEG 39KT 3471 9488 3440 9502Local storm report, Dec 19, 9:36 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
936 PM CST WED DEC 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM TSTM WND GST 5 SE FORT SMITH 35.33N 94.34W
12/19/2012 M63 MPH SEBASTIAN AR ASOS
MEASURED 63 MPH WIND AT THE FORT SMITH REGIONAL AIRPORT.
&&
JDSLocal storm report, Dec 19, 9:59 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
959 PM CST WED DEC 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM HAIL 1 S MULBERRY 35.49N 94.05W
12/19/2012 E0.88 INCH CRAWFORD AR EMERGENCY MNGR
DIME TO NICKEL HAIL JUST SOUTH OF MULBERRY.
&&
JDSLocal storm report, Dec 19, 10:19 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1019 PM CST WED DEC 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM HAIL BRANCH 35.31N 93.95W
12/19/2012 E0.88 INCH FRANKLIN AR AMATEUR RADIO
RELAYED BY FRANKLIN COUNTY EM.
&&
JDSSpecial weather statement, Dec 19, 10:20 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1020 PM CST WED DEC 19 2012
ARZ002-011-200500-
CARROLL AR-MADISON AR-
1020 PM CST WED DEC 19 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CARROLL AND EASTERN MADISON
AT 1020 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF ROCKHOUSE TO DUTTON...MOVING
NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...OAK GROVE...HARMONY...RED STAR...WEATHERS...
DENVER...BERRYVILLE...OSAGE...GREEN FOREST...DRYFORK...DELMAR...
METALTON...RUDD...CONNOR...CARROLLTON...CABANAL...RULE...COIN...
URBANETTE...HUNTSVILLE...PETTIGREW...AURORA...KINGSTON...FORUM...
DUTTON...BOSTON...WITTER...MARBLE...ALABAM...ROCKHOUSE AND WITHROW
SPRINGS STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3612 9347 3609 9347 3608 9344 3597 9345
3592 9350 3582 9352 3580 9377 3640 9374
3650 9329 3612 9329
TIME...MOT...LOC 0420Z 239DEG 44KT 3636 9365 3582 9369The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 19, 7:28 PM CST | Special Weather Statement | TSA | Pittsburg | 32 min |
| Dec 19, 7:46 PM CST | Severe Thunderstorm Warning | TSA | Pittsburg | 44 min |
| Dec 19, 8:15 PM CST | Special Weather Statement | TSA | Latimer | 45 min |
| Dec 19, 8:20 PM CST | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Pittsburg, Sequoyah | 40 min |
| Dec 19, 8:45 PM CST | Severe Thunderstorm Warning | TSA | Haskell, Sequoyah | 45 min |
| Dec 19, 8:50 PM CST | Special Weather Statement | TSA | Latimer, LeFlore, Pushmataha | 55 min |
| Dec 19, 8:54 PM CST | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 36 min |
| Dec 19, 9:11 PM CST | Severe Thunderstorm Warning | TSA | LeFlore | 34 min |
| Dec 19, 9:23 PM CST | Special Weather Statement | TSA | Choctaw | 67 min |
| Dec 19, 9:34 PM CST | Special Weather Statement | TSA | LeFlore | 56 min |
| Dec 20, 1:09 PM CST | Wind Advisory | TSA | Adair | 4 hr |
| Dec 19, 9:17 PM CST | Special Weather Statement | TSA | Crawford | 28 min |
| Dec 19, 9:21 PM CST | Special Weather Statement | TSA | Crawford | 24 min |
| Dec 19, 9:42 PM CST | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Sebastian | 63 min |
| Dec 19, 9:48 PM CST | Tornado Warning | TSA | Crawford, Franklin, Sebastian | 11 min |
Nearby
Special Weather Statements in Arkansas, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.